# SDR DALA2018082205205

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 3,873 hours, 559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rccb
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT DAMAGED. FOUND RCCB 1024XP FAILED OPEN. REPLACED RCCB 1024XP.
